I start my first dosage tomorrow. I've read online that it made some people gain weight, but it made others lose their appetite and they lose weight. I'm already taking green tea vitamins to slow down the appetite. I'm horrified of gaining any weight right now.
It made my wife gain weight like Zoloft did. Prozac at first will make you more energetic and have a lower appetite but after a few months it makes you numb and hungry. Bupropion (Wellbutrin XL) works different and will make you loose weight. Sometimes it is prescribed to people who gain weight on the other medicines as it will curve your appetite.
I've never been on lexapro before but I hear there are a number of alternatives to it. As always, different medication affects different people differently. If you begin to see you are gaining too much weight you can always talk to your doctor about an alternative.
Really? :S I've heard of Celexa and some other ones, I'm no doctor of course :/ But there are a bunch of other things you can take to help with weight gain, one I heard that is good for you and works pretty well is apple cider vinegar.
I asked the person that prescribes me first if it's gonna make me gain any weight and he said no, and I told him about the vitamins and he still said no, but I read that a lot of people gained anywhere from 5-35 pounds. :/
But regardless if you take any questionable supplements to help with the weight gain make sure they don't combat with lexapro first.
They told me my only options are Prozac and Lexapro and they were really pushing on Lexapro.